# SDR REXA2012033000380

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 25,985 hours, 23,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, FS 621, FOUND CRACKED IN 3 PLACES AROUND THE LINTEL INSTALLATION.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
